# SDR FDEA200912084383

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,814 hours, 10,743 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: A254420012
- Part serial: U1588
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF, SYS2, RT MAIN DOOR AND UNLOCK LIGHT ON WHEN RETRACTED.  R & R RT MLG UPLOCK ASSY IAW MM 32-31-33-4. CYCLED GEAR SEVERAL TIMES.  OPS CHECKS GOOD AT THIS TIME.
